MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC PUERTO RICO VILLALBA SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number B3300542
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Intracranial Hemorrhage (1891); Loss of consciousness (2418); Convulsion/Seizure (4406)
Date of Event 02/03/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that following lead placement, patient (pt) had a seizure in post op and a subsequent hemorrhage was identified with mri imaging.Initial post op ct showed nothing abnormal.Manufacturer representative (rep) was made aware on feb-11-2026 and was told no other information will be given.It is unknown what troubleshooting was done and if the issue is resolved.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received from the manufacturer representative (rep) the patient was now deceased.The case had gone as expected; no device or implant malfunction was noted.In post-op some time after surgery, the patient had a seizure.Ct scan was taken and no abnormality was found.When the patient did not improve, an mri was ordered a little later that afternoon/evening.A hemorrhage was identified; location was not provided.The patient never regained consciousness.Per the family and patient's advanced directive that care should be withdrawn if patient was not going to be as he was before the procedure, care was withdrawn and the patient passed away on sunday, (b)(6).This information was confirmed with the managing physician.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that following a stage ii deep brain stimulation procedure, the participant experienced a postoperative seizure and worsening brain swelling.An hour after the procedure, a seizure was identified through examination, and medications including keppra were administered.The participant was transferred to the intensive care unit, where several tonic clonic seizures occurred, necessitating multiple intubations and extubations.Imaging studies (mri/ct) revealed acute parenchymal and subarachnoid hemorrhage, increased superior left frontal hemorrhage, and increased subarachnoid hemorrhage.The participant developed a life-threatening illness or injury, required prolonged hospitalization, and was eventually transferred to palliative care where the patient died on (b)(6) 2026.The event was assessed as possibly related to the implant procedure.Additional information stated that the patient had a prior history of seizures.

Brand Name
SENSIGHT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24333632
Report Number2649622-2026-04283
Device Sequence Number9781984
Product Code MHY
UDI-Device Identifier00763000426392
UDI-Public(01)00763000426392(17)271212
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberB3300542
Device Catalogue NumberB3300542
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer02/19/2026
04/17/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/13/2026
04/17/2026
Date Device Manufactured12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Death;
Patient Age73 YR
Patient SexMale